# SDR SWAA2022022369526

- Difficulty date: October 17, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194AR HAS DELAMINATION ON OUTER SURFACE (MARKED). / REMOVED DAMAGE; ACCOMPLISHED CORE REPAIR AND ACCOMPLISHED REPAIR TO PANEL REF SRM 51-70-05-2R-2. RESTORED FINISH TO REPAIR REF AMM 51-21-99.
